# SDR IPXA2025013043970

- Difficulty date: January 11, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Fitting
- Part number: 4071978
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TO BODY STRUCTURE, T-CHORD AT STA 1020-1040, LBL 50 HAS 10 NUTPLATES CORRODED. DOT 28-09. INSTALLED T-CHORD AT STA 1020-1040, LBL 50 IAW B757-200, SRM 51-40-02.  OSD: 1/31/2025
